Advanced Search
Article Contents
Article Contents

Remarks on the Liouville type theorems for the 3D stationary MHD equations

  • *Corresponding author: Shidi Zhou

    *Corresponding author: Shidi Zhou 
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper we study the stationary incompressible MHD equations on $ {\mathbb{R}}^3 $. We show that the velocity field $ u $ and the magnetic field $ b $, which vanish at infinity, must be identically zero, provided that $ \nabla u $ and $ \nabla b $ belong to $ L^q ({{\Bbb R}}^3) $ for some $ q \in (\frac{3}{2}, 2] $, and $ u $ belongs to $ \operatorname{BMO}^{-1}({{\Bbb R}}^3) $. Moreover, motivated by the recent work [19], we also obtain the Liouville type theorem by assuming that $ (u, b) $ is axisymmetric and $ u $ satisfies some decay property.

    Mathematics Subject Classification: Primary: 35Q30, 35B53; Secondary: 76D05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] B. Carrillo, X. Pan and Qi S. Zhang, Decay and vanishing of some axially symmetric D-solutions of the Navier-Stokes equations, J. Funct. Anal., 279 (2020), 49pp. doi: 10.1016/j.jfa.2020.108504.
    [2] B. CarrilloX. PanQi S. Zhang and N. Zhao, Decay and vanishing of some D-solutions of the Navier-Stokes equations, Arch. Ration. Mech. Anal., 237 (2020), 1383-1419.  doi: 10.1007/s00205-020-01533-3.
    [3] D. Chae and T. Yoneda, On the Liouville theorem for the stationary Navier-Stokes equations in a critical space, J. Math. Anal. Appl., 405 (2013), 706-710.  doi: 10.1016/j.jmaa.2013.04.040.
    [4] D. Chae, Liouville-type theorems for the forced Euler equations and the Navier-Stokes equations, Commun. Math. Phys., 326 (2014), 37-48.  doi: 10.1007/s00220-013-1868-x.
    [5] D. Chae and S. Weng, Liouville type theorems for the steady axially symmetric navier-stokes and magnetohydrodynamic equations, Discrete Contin. Dyn. Syst., 36 (2016), 5267-5285.  doi: 10.3934/dcds.2016031.
    [6] D. Chae and J. Wolf, On Liouville type theorems for the steady Navier-Stokes equations in ${{\Bbb R}}^3$, J. Differ. Equ., 261 (2016), 5541-5560.  doi: 10.1016/j.jde.2016.08.014.
    [7] D. Chamorro, O. Jarrin and P. G. Lemari$\acute{e}$-Rieusset, Some Liouville theorems for stationary Navier-Stokes equations in Lebesgue and Morrey spaces, Ann. Inst. H. Poincar$\acute{e}$ Anal. Non Lin$\acute{e}$aire., 38 (2021), 689-710. doi: 10.1016/j.anihpc.2020.08.006.
    [8] H. Choe and B. Jin, Asymptotic properties of axis-symmetric D-solutions of the Navier-Stokes equations, J. Math. Fluid Mech., 11 (2009), 208-232.  doi: 10.1007/s00021-007-0256-8.
    [9] G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations: Steady-State Problems, 2$^{nd}$ edition, Springer, New York, 2011. doi: 10.1007/978-0-387-09620-9.
    [10] D. Gilbarg and H. F. Weinberger, Asymptotic properties of steady plane solutions of the Navier-Stokes equations with bounded Dirichlet integral, Ann. Scuola Norm. Sup. Pisa Cl. Sci.(4)., 5 (1978), 381-404. 
    [11] G. KochN. NadirashviliG. Seregin and V. $ \check{S} $ver$ \acute{a} $k, Liouville theorems for the Navier-Stokes equations and applications, Acta Math., 203 (2009), 83-105.  doi: 10.1007/s11511-009-0039-6.
    [12] M. KorobkovK. Pileckas and R. Russo, The Liouville theorem for the steady-state Navier-Stokes problem for axially symmetric 3D solutions in absence of swirl, J. Math. Fluid Mech., 17 (2015), 287-293.  doi: 10.1007/s00021-015-0202-0.
    [13] H. KozonoY. Terasawa and Y. Wakasugi, A remark on Liouville-type theorems for the stationary Navier-Stokes equations in three space dimensions, J. Funct. Anal., 272 (2017), 804-818.  doi: 10.1016/j.jfa.2016.06.019.
    [14] H. Kozono, Y. Terasawa and Y. Wakasugi, Asymptotic properties of steady solutions to the 3D axisymmetric Navier-Stokes equations with no swirl, J. Funct. Anal., 282 (2022), 21pp. doi: 10.1016/j.jfa.2021.109289.
    [15] S. Schulz, Liouville Type Theorem for the Stationary Equations of Magneto-Hydrodynamics, Acta Math. Sci. Ser. B (Engl. Ed.)., 39 (2019), 491-497.  doi: 10.1007/s10473-019-0213-7.
    [16] G. Seregin, Liouville type theorem for stationary Navier-Stokes equations, Nonlinearity, 29 (2016), 2191-2195.  doi: 10.1088/0951-7715/29/8/2191.
    [17] G. Seregin and W. Wang, Sufficient conditions on Liouville type theorems for the 3D steady Navier-Stokes equations, Algebra i Analiz., 31 (2019), 269-278.  doi: 10.1090/spmj/1603.
    [18] E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, 2$^{nd}$ edition, Princeton University Press, Princeton, NJ, 1993.
    [19] W. Wang, Remarks on Liouville type theorems for the 3D steady axially symmetric Navier-Stokes equations, J. Differ. Equ.., 266 (2019), 6507-6524.  doi: 10.1016/j.jde.2018.11.014.
    [20] W. Wang and Y. Wang, Liouville-type theorems for the stationary MHD equations in 2D, Nonlinearity, 32 (2019), 4483-4505.  doi: 10.1088/1361-6544/ab32a6.
    [21] S. Weng, Decay properties of axially symmetric D-solutions to the steady Navier-Stokes equations, J. Math. Fluid Mech., 20 (2018), 7-25.  doi: 10.1007/s00021-016-0310-5.
    [22] B. Yuan and Y. Xiao, Liouville-type theorems for the 3D stationary Navier-Stokes, MHD and Hall-MHD equations, J. Math. Anal. Appl., 491 (2020), 10pp. doi: 10.1016/j.jmaa.2020.124343.
  • 加载中

Article Metrics

HTML views(1711) PDF downloads(257) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint